MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2N1191
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of non-dehp y-type catheter extension sets were leaking from where the luer lock attaches to the tubing.Some leaks occurred during initial priming and some leaks occurred during infusion while the patient was connected for therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.The returned photograph was reviewed, and it was noted that there was leak between the tubing and female luer.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24563873
Report Number1416980-2026-00911
Device Sequence Number9531480
Product Code FPA
UDI-Device Identifier00085412004532
UDI-Public(01)00085412004532(10)R24J05048(17)291007
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2N1191
Device Catalogue Number2N1191
Device Lot NumberR24J05048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown